



Pre-Race Schedule

Minutes	${f V}$	\mathbf{JV}	
Before			What To Do
Race			

At Home or On bus			Adjust spikes
Upon arrival			Set up tent/ Find Bathrooms/Meet w/coach
Race Time	5:00	6:15	
50	4:10	5:25	8 -10 min light jog
40	4:20	5:35	Stretch / restroom
30	4:30	5:45	5 min Progressive Warm-up
25	4:35	5:50	Dynamic stretches / restroom
20	4:40	5:55	Change shoes/put jersey on
15	4:45	6:00	jog to starting line
12	4:48	6:03	Arrive at Starting Line
10	4:50	6:05	Run-outs / Strides /Drills
5	4:55	6:10	Team Huddle
1-2	4:58	6:13	Strip down to Uniform
0	5:00	6:15	Bang!!!!

Post-Race schedule

Minutes	${f V}$	\mathbf{JV}	What To Do
After Race			what 10 Do

0 min	5:18-5:24	6:36-6:50	Catch breath, cheer on team, get water
5 min	5:25	6:50	Meet with Coach at predetermined point on course
10 min	5:30	6:55	Return to tent, change shoes/clothes
15 min	5:35	7:00	Check in with family/friends at the tent
20 min	5:40	7:05	Cool Down w/ team (5-20 min) cheering other runners
40 min	6:00	7:15	Stretch
50 min	6:10		Report to start of JV race
50 min	6:15-6:50		Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.